# SDR IPXA2022041981297

- Difficulty date: April 5, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: NRC6055508
- Part serial: 48554
- Condition: Cracked
- Location: R/H I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CR/H I/B FLAP I/B TRACK THE 2ND FITTING FROM THE BOTTOM IS CRACKED.REMOVED, REPLACED R/H I/B FLAP ASSY P/N NRC6055-508 IAW MD11 AMM 27-50-20-400-801 (MINOR)
